International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 2, Pages 123-126
Optimal bound for the number of -curves on extremal rational surfaces
Abdus Salam International Centre for Theoretical Physics, Trieste 34100, Italy
Received 14 May 2001; Revised 12 September 2001
Copyright © 2002 Mustapha Lahyane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give an optimal bound for the number of -curves on an extremal rational surface under the assumption that is numerically effective and having self-intersection zero. We also prove that a nonelliptic extremal rational surface has at most nine -curves.